I am so exhusted and I want to do more but I can't

Discussion in 'Fibromyalgia Main Forum' started by rosemarie, Mar 22, 2007.

  1. rosemarie

    rosemarie Member

    After spending the better part of the past 7 days taking care of my MOm. She started out with celluitis and had IV antiboitics for 5 days. Went on oral antibitoics on sat. The site was drained and cultured,Staph is the cause of this infection. Now as we have gone to the wound care center this celluitis is now inside the bursa of her elbow. It was numbed and reopened and then the MD packed it.. Mom is to go back next wed. I am to re-pack it daily. I won't discribe this as it is not pretty. But since I have the trainning to do it I get the job.

    I don't remember when I have been so exhusted and in so much pain. My tummy aches and every morning I wake up with acid reflux and it is nasty and makes me feel so sick. I am going to have to call the doctor next week as he is out of town and get something for this reflux as I can't stand it much longer. I have been trying to take the cymbalta that my new doctor wants me to try but so far I don't know if it is the medication that is upsetting my stomache and causing my reflux, or adding pain with in my joints.

    I hate trying new meds as each time I get the "Unusal" reactions to the meds that are new. I hate it. I try to have a postive mind set about what I take and I thought I was doing better but with this Cymbalta I just seem to have every side effect that there is for it.

    I am tired and aching all over. I don't want to do any thing at all. I feel like I could sleep all day long if some one would just let me do that. But sorry no sleeping all day for me.

    I have been getting worried that because I have not slept well that when I am driving my Mom to the ER I am driving too tired. I haev been getting so sleepy that it is hard to keep my eye's open and make them stay open. I could just lay down and sleep. I have been feeling so tired some nights that I will drift off while I am typing a post. To night is not one of those nights.

    I don't know what to do any more and I am trying to take my new meds I should but I just don't feel good any more I am so sick to my stomcahe and don't feel good at all.
    I guess that it is time to go to bed and try to sleep.
    Thanks for letting me whine.
    HUGS~
    Rosemarie
  2. DeborahLynn

    DeborahLynn Member

    I hate trying new meds, too. My system seems to be very sensitive. My rheumy put me on a low-dose antidepressant, Zoloft; I took half a pill on Saturday, and half on Sunday. In mid-afternoon on Sunday, my 7 yr. old daughter looked at me and said my face was puffy and red. I was feeling so bad that I didn't do anything about it - I didn't put 2 and 2 together. That night at about 3 a.m., I woke up, and found my tongue was swollen and my face was swollen considerably more. I called an insurance nurse who said to take Benedryl and go to the E.R. if I started having trouble breathing. I went to my family dr. the next day, and he have me a shot of steroids because I was still having reactions (needless to say, I didn't take any more of Zoloft).
    My rheumy put me on a low-dose anti-depressant called Pamelor back in January. The med info from the pharmacy says if you experience dizzyness, swollen face, rash, to contact your doctor. Well, I have been having these reactions, so I did what the pharmacy info said to do - immediately I called my doctor (the rheumy). I told the nurse at the rheumy's office, and she called back with the message: tell your family doctor, because it can't possibly be the Pamelor, you've been on it too long to be having these new reactions.

    I think I'll try to find a new rheumy.

    Anyway, I empathize with you! You're in my prayers!

    Debbie
  3. coolma

    coolma New Member

    Some friendly advice - contact your Community Care Access Centre where you live, or the Red Cross, or any association that offers support (suport for seniors, for your Mom - anything you can dig out) and get some assistance. If you don't your health will suffer as you are now - and you won't be any use to anyone, not even your Mother. There are agencies out there but you have to dig for them. Network and find some help. Sometimes we push ourselves so hard for others that we don't take care of ourselves properly and we end up in very serious conditions. been there - done that! Won't do it again!!!
    Good luck - please find some support and you will feel better. Stress and little sleep can cause autoimmune diseases and all kinds of trouble.
  4. eggie

    eggie New Member

    hi rosemarie :)
    im new to this site,i to have fibromyalgia and im so tired all the time and my body hurts,i take four hour naps and go to bed at 8:30 pm and still im tired.i do yard work for a living and sometimes i cant hardly move my arms thay hurt so bad. i take lots of ibuprofen and im on effexor and still no releaf. can you help would love to here from you.... Smiles~denise